# SDR CA130114005

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 40,845 hours
- Engine: Ge CF343A1
- Engine time: 33,043 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT CREW RECEIVED A GEAR DISAGREE MESSAGE AS THE NLG DID NOT RETRACT.  THE MESSAGE WAS IMMEDIATE AND REMAINED ILLUMINATED.  FLIGHT CREW WERE CONSULTING THE QRH AND SHORTLY THEREAFTER, THE NLG RETRACTED ON ITS OWN, THE GEAR HANDLE WAS IN THE UP POSITION.  ACFT RETURNED TO BASE.  MAINTENANCE RETRIEVED PSEU FAULT CODES AND SENT THEM TO TECH OPS AND NLG WOW GAP ADJUSTED IAW APPLICABLE AMM.  THIS WAS FOLLOWED BY MULTIPLE, SUCCESSFUL GEAR SWINGS.  THIS WAS THE 2ND OCCURRENCE OF THIS NATURE WITHIN THE SPAN OF A WEEK, THIS ACFT ALSO RETURNED TO BASE AFTER RECEIVING THE GEAR DISAGREE MESSAGE ON TAKEOFF AFTER THE NLG DID NOT RETRACT.
